# SDR CA050610003

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 7,587 hours
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Part serial: 1025
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION A SMALL BUT SIGNIFICANT QUANTITY OF FUZZ WITH SOME SMALL FLAKES WAS FOUND ON THE MAGNETIC CHIP DETECTOR. THE SAME HAD BEEN NOTICED ON THE PREVIOUS100 HOUR INSPECTION. NO CHIP LIGHT HAD BEEN REPORTED. THE OIL WAS DRAINED ON THE PREVIOUS INSPECTION AND NO METAL WAS FOUND. ON THIS OCCURRENCE THE OIL WAS DRAINED AND ONE SMALL FLAKE WAS FOUND.
